A 32-year-old male asked:
Disclaimer

would compazine help to stop the nausea/vomiting from motion sickness on a cruise? i have some left over from a surgery and wanted to bring it with me

1 doctor answer
Dr. Joseph De Santi
28 years experience Family Medicine
Cruising & Compazine: Compazine is a powerful medication, and an old drug. It originally was used as an anxiolytic and antipsychotic but was found to have anti-emetic properties. It has fallen out of favor due to side effects and the advent of better medications for nausea and vomiting. It may actually be too potent for your intended purpose and might make you feel worse on a ship. There are better medications.
Answered on Jul 16, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 46-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Cyclical vomiting: You probably have cyclical vomiting of the adult as a carryover from your youth. The exact cause of the syndrome is unknown but some people feel it ma ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Scopolomine patch: A scopolomine patch is relatively safe for a short period (3 days).
1
1 thank
A 38-year-old female asked:
Dr. Laura Anissian
20 years experience Internal Medicine
Infection?: This could be an infection causing fatigue, nausea and vomiting. I would recommend if you do not improve in the next few days I would see your MD.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month